We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Remarks on duality in graph spaces of first-order linear operators.

Jensen, M. (2006) 'Remarks on duality in graph spaces of first-order linear operators.', PAMM., 6 (1). pp. 31-34.


Graph spaces provide a setting alternative to Sobolev spaces and BV spaces, which is suitable for the analysis of first-order linear boundary value problems such as Friedrichs systems. Besides investigations of the well-posedness of the continuous problem there is also an increasing interest in the error analysis of finite element methods within a graph space framework. In this text we elucidate various methods for an explicit representation of dual spaces of graph spaces.

Item Type:Article
Full text:Full text not available from this repository.
Publisher Web site:
Record Created:19 Jul 2007
Last Modified:08 Apr 2009 16:34

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Look up in GoogleScholar | Find in a UK Library